# SDR AALA200802385

- Difficulty date: September 20, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 21,237 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TPA INFLIGHT T465/20SEP MIA TO DFW.  WHEN FUEL CENTER PUMPS WERE TURNED ON LOW PRESSURE INDICATION FOR BOTH PUMPS ILLUMINATED.  CENTER TANK PUMPS WOULD NOT OPERATE DURING FLIGHT.  LANDED TPA WITHOUT INCIDENT.  FOUND LT CENTER FUEL PUMP NOT TRANSFERRING FUEL.  FOUND NR 2 AND CENTER FUELING SWITCH OPEN ON FUELING PANEL ON ARRIVAL.  ACFT FUELED TO 14000 POUNDS AND PRIMED CENTER PUMPS.  SYSTEM GROUND CHECKED NORMAL OPS.
